# SDR DALA1033050692

- Difficulty date: November 17, 2010
- Submitted: November 22, 2010
- Operation: Air carrier
- Aircraft: N692DL
- Make and model: Boeing 757232
- Aircraft serial: 29724
- Aircraft time: 39,121 hours, 17,130 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A LAYOVER CHECK, MAINTENANCE FOUND THE LEFT OVERWING EMERGENCY EXIT SIGN INOPERATIVE.  MAINTENANCE RE-SECURED THE POWER SUPPLY BATTERY.  OPERATIONAL CHECK WAS GOOD.  (2010-D1385) (DL757103221)
